Alert archive / Colorado / Freeze Warnings in 2015
Freeze Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 14, 2015, 4:01 AM MDT for 5 counties in Colorado. It took effect at Oct 15, 2015, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2015, 4:01 AM MDT (10:01 UTC)
- In effect from
- Oct 15, 2015, 3:00 AM MDT
- Expired
- Oct 15, 2015, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3555 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
338 WWUS75 KPUB 141001 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 401 AM MDT WED OCT 14 2015 COZ069>071-141815- /O.NEW.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/ /O.CON.KPUB.FZ.W.0001.000000T0000Z-151014T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 401 AM MDT WED OCT 14 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY. THE FREEZE WARNING FOR THIS MORNING REMAIN IN EFFECT UNTIL 9 AM MDT. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOWS ARE FORECAST TO DROP INTO THE MID 20S TO LOWER 30S...ESPECIALLY IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
6 follow-up statements
996 WWUS75 KPUB 141445 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 845 AM MDT WED OCT 14 2015 COZ069>071-142245- /O.CAN.KPUB.FZ.W.0001.000000T0000Z-151014T1500Z/ /O.CON.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 845 AM MDT WED OCT 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING...BUT A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOWS ARE FORECAST TO DROP INTO THE MID 20S TO LOWER 30S TONIGHT...ESPECIALLY IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
265 WWUS75 KPUB 141710 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1110 AM MDT WED OCT 14 2015 COZ069>071-150115- /O.CON.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1110 AM MDT WED OCT 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOWS ARE FORECAST TO DROP INTO THE MID 20S TO LOWER 30S TONIGHT...ESPECIALLY IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
603 WWUS75 KPUB 142102 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT WED OCT 14 2015 COZ069>071-150500- /O.CON.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 302 PM MDT WED OCT 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...LOWS ARE FORECAST TO DROP INTO THE MID 20S TO LOWER 30S TONIGHT...ESPECIALLY IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
361 WWUS75 KPUB 150447 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1047 PM MDT WED OCT 14 2015 COZ069>071-151300- /O.CON.KPUB.FZ.W.0002.151015T0900Z-151015T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1047 PM MDT WED OCT 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT THURSDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...OVERNIGHT LOWS WILL DROP INTO THE MID 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
566 WWUS75 KPUB 150942 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 342 AM MDT THU OCT 15 2015 COZ069>071-151745- /O.NEW.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/ /O.CON.KPUB.FZ.W.0002.000000T0000Z-151015T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 342 AM MDT THU OCT 15 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY. THE FREEZE WARNING FOR THIS MORNING REMAIN IN EFFECT UNTIL 9 AM MDT. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...OVERNIGHT LOWS WILL DROP INTO THE UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
637 WWUS75 KPUB 151505 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 905 AM MDT THU OCT 15 2015 COZ069>071-152315- /O.EXP.KPUB.FZ.W.0002.000000T0000Z-151015T1500Z/ /O.CON.KPUB.FR.Y.0003.151016T0900Z-151016T1500Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 905 AM MDT THU OCT 15 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT FRIDAY... ...FREEZE WARNING HAS EXPIRED... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURE...OVERNIGHT LOWS WILL ONCE AGAIN DROP INTO THE UPPER 20S TO LOWER 30S. THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. * IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 13, 11:15 PM MDT, 4 hours 46 minutes earlier.
Area forecast discussion, Oct 13, 11:15 PM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1115 PM MDT TUE OCT 13 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 234 PM MDT TUE OCT 13 2015 NW FLOW ALOFT WILL CONTINUE OVER THE FORECAST AREA TONIGHT AND WED. WITH A DRY AIR MASS OVER THE AREA THERE WL BE FEW CLOUDS. THE DRY AIR AND CLEAR SKIES TONIGHT...WILL ALLOW TEMPS IN THE SAN LUIS VALLEY TO FALL INTO THE MID 20 TO LOWER 30S...WITH SOME MID TO UPPER 30S CLOSE TO THE MOUNTAINS. THE COLDEST READING WL BE OVER THE LOWER ELEVATIONS OF THE VALLEY...INCLUDING THE ALAMOSA AREA. WILL PROBABLY SEE A 2-3 HOUR PERIOD OF SUB FREEZING TEMPS...AND WL COVERT THE FREEZE WATCH TO A FREEZE WARNING. ANOTHER UNSEASONABLY WARM DAY WL BE FOUND ACROSS THE FORECAST AREA WED...WITH HIGHS MOSTLY IN THE 80S OVER THE SOUTHEAST PLAINS AND IN THE 70S OVER THE HIGH VALLEYS. THESE TEMPS ARE 10-15 DEGREES ABOVE AVERAGE. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 234 PM MDT TUE OCT 13 2015 ...COOLER AND WETTER WEATHER STILL ON TRACK FOR NEXT WEEK... NO BIG CHANGES TO THE EXTENDED FORECAST. HIGH PRESSURE WILL CONTINUE TO DOMINATE THROUGH THURSDAY...AND POPS WILL REMAIN NIL FOR THIS PERIOD. A DRY COLD FRONT WILL MOVE THROUGH THE PLAINS THU AFTERNOON OR EVE...AND THIS WILL DROP TEMPS TO NR SEASONAL NORMS FOR FRIDAY. TREND CONTINUES TO BE SLIGHTLY SLOWER FOR THE RIDGE TO BREAK DOWN THIS WEEKEND. WILL START TO SEE THE CHANCE OF LIGHT SHOWERS BY FRI NIGHT OR SAT MORNING OVER THE CONTDVD...AS THE UPPER LOW NOW SPINNING OFF THE BAJA MOVES BACK OVER THE DESERT SW. IT WILL PHASE TO SOME EXTENT WITH AN UPSTREAM TROUGH MOVING SWD FROM THE PACNW. SNOW LEVELS WILL INITIALLY BE HIGH...AROUND 11K FEET...AND ANY ACCUMS WILL BE LIGHT. TEMPS WILL REBOUND UPWARD OVER THE PLAINS AS THE FLOW ALOFT RETURNS TO A W-SW TRAJECTORY. AS MORE UPSTREAM ENERGY ARRIVES EARLY NEXT WEEK...WILL GRADUALLY SEE IMPROVED CHANCES FOR PRECIP E OF THE MTS. FIRST...A FRONT WILL ARRIVE LATE MONDAY...THEN A SECOND STRONGER COLD FRONT TUE NIGHT INTO WED MORNING. SOME LIGHT SHOWERS AND PERHAPS A STORM OR TWO WILL BE POSSIBLE WITH THE INITIAL SURGE MON-MON NIGHT...THEN WHEN THE MAIN FRONT ARRIVES LATE TUE INTO WED WE COULD SEE SNOW LEVELS FALL TO THE 6-7K FOOT RANGE. DOES NOT LOOK LIKE A MAJOR STORM...BUT COMPARED TO THE TRANQUIL RECENT WX IT HAS SOME POTENTIAL FOR IMPACT ACROSS THE CWA. THE ECMWF AND GFS ARE SHOWING FROM 0.5 TO 1.0 INCHES OF QPF WITH THE EVENT...SO IF THINGS REMAIN ON TRACK THERE COULD BE SOME SIGNIFICANT SNOWS ABOVE 7-8000 FEET. LOTS OF TIME TO WATCH THIS SYSTEM SO WILL GRADUALLY RAMP TINGS UP IN THE GRIDS FOR NOW. ROSE && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1114 PM MDT TUE OCT 13 2015 VFR CONDITIONS WILL OCCUR DURING THE NEXT 24H AT ALL 3 TAF SITES...KPUB...KALS AND KCOS. WINDS WILL BE LIGHT AND DIURNALLY DRIVEN. SKIES ARE EXPECTED TO BE SKC. && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 3 AM TO 9 AM MDT WEDNESDAY FOR COZ069>071. && SHORT TERM...28 LONG TERM...ROSE AVIATION...HODANISH
Hazardous weather outlook, Oct 13, 7:57 PM MDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 757 PM MDT TUE OCT 13 2015 COZ058>089-093>099-150200- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 757 PM MDT TUE OCT 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A FREEZE IS LIKELY TONIGHT IN MOST OF THE SAN LUIS VALLEY...AS TEMPERATURES DROP INTO THE MID 20 TO LOWER 30S. THESE CONDITIONS WILL DAMAGE OR KILL UNPROTECTED TENDER VEGETATION. THE COLDEST TEMPERATURES WILL BE FOUND IN CENTRAL PORTIONS OF THE SAN LUIS VALLEY...INCLUDING THE ALAMOSA AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS...MAINLY OVER THE MOUNTAINS...WILL RETURN TO THE FORECAST FRIDAY THROUGH MONDAY. THE PRIMARY STORM THREATS WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. HODANISH
Nearby
Freeze Warnings in Colorado, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.